# SDR SIMA20161121009

- Difficulty date: November 21, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 44,052 hours, 37,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 CORRODED UNDER FWD LOWER CARGO DOOR STRIKER PLATE. FABRICATED AND INSTALLED A REPAIR ANGLE IAW SRM 53-31-04 ITEM 4E AND ERS-EM-53MR-2466
